# SDR DHL2002745504

- Difficulty date: June 4, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, IN FWD CARGO SHEAR TIE HAS CORROSION AT BS 720R STR 28R.  DAMAGE BEYOND LIMITS IAW B-727 SRM 53-10-1 AND 51-10-1.  FABRICATED REPAIR IAW B-727 SRM 53-10-4 FIG 15.  INSTALLED SHEAR TIE REPAIR IAW B-727 SRM 53-10-4 FIG 15.
